# SDR DALA14003665801

- Difficulty date: January 13, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 40,913 hours, 13,773 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1298-1315
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK, RBL 24.75 CORRODED ON OTBD LEG, INSIDE SCALLOP, AND CROWN, BS 1298, 1302, 1315.  REPAIRED.
